PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 34 | 1 | 55-64
Tytuł artykułu

Poisson Lie groups and their relations to quantum groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The notion of Poisson Lie group (sometimes called Poisson Drinfel'd group) was first introduced by Drinfel'd [1] and studied by Semenov-Tian-Shansky [7] to understand the Hamiltonian structure of the group of dressing transformations of a completely integrable system. The Poisson Lie groups play an important role in the mathematical theories of quantization and in nonlinear integrable equations. The aim of our lecture is to point out the naturality of this notion and to present basic facts about Poisson Lie groups together with some relations to the recent work on quantum groups.
Słowa kluczowe
Rocznik
Tom
34
Numer
1
Strony
55-64
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Instytut Matematyki, Uniwersytet Warszawski, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1]. V. G. Drinfel'd, Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Soviet Math. Dokl. 27 (1983), 68-71.
  • [2]. V. G. Drinfel'd, Quantum groups, Proc. ICM, Berkeley, Vol. 1, Amer. Math. Soc. 1986, 789-820.
  • [3]. J. Grabowski, Quantum SU(2) group of Woronowicz and Poisson structures, in: Differential Geometry and its Application, Proc. Conf. Brno 1989, Eds. J. Janyška and D. Krupka, World Scientific 1990, 313-322.
  • [4]. J. Grabowski, Abstract Jacobi and Poisson structures. Quantization and star-products, J. Geom. Phys. 9 (1992), 45-73.
  • [5] Y. Kosmann-Schwarzbach, Poisson-Drinfel'd groups, Publ. IRMA, Lille, Vol. 5, No. 12, 1987.
  • [6] J.-H. Lu and A. Weinstein, Poisson Lie groups, dressing transformations, and Bruhat decompositions, J. Differential Geom. 31 (1990), 501-526.
  • [7] M. A. Semenov-Tian-Shansky, Dressing transformations and Poisson Lie group actions, Publ. Res. Inst. Math. Sci. 21 (1985), 1237-1260.
  • [8] J. Vey, Déformation du crochet de Poisson sur une variété symplectique, Comment. Math. Helv. 50 (1975), 421-454.
  • [9] S. L. Woronowicz, Twisted SU(2) group. An example of a non-commutative differential calculus, Publ. Res. Inst. Math. Sci. 23 (1987), 117-181.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv34i1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.